# SDR 96ZZZX3180

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N170MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7217
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Pot Missing
- Location: Side Tone
- Component: RT138F
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED THIS UNIT WITH SIDE TONE ADJ. POT MISSING FROM AUDIO BOARD.  INSTALLED AUDIO SIDE TONE MISSING POT, BENCH ALIGN AND CHECK.  REMOVED AND REPLACED.
